# SDR AALA202503279638

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 95,269 hours, 11,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE AT L1 CLOSET DOES NOT TEST. MAINTENANCE REPLACED MEGAPHONE AT L1 CLOSET IAW AMM 25-64-02  CHECKS GOOD.
